# SDR UIEA2011122100726

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N458MC
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 59,531 hours, 12,689 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: 65B0843655
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-3 CHECK AT BFM, MX FOUND DAMAGE TO THE LT INBD T/E MID FLAP-RUBBING SHEET/STRIP (PN 65B08436-35) OF THE COMPRESSION SEAL AT WBL 129.30, MEASURING 2.3 INCHES WIDE; X 15" LONG.  A PUNCTURE DAMAGE (0.5 " WIDE X 0.8 " LONG) WAS ALSO FOUND ON THE BODY RIB ASSY (PN 65B08465-39) WHERE THE RUBBING STRIP ATTACHES TO THE SEAL ASSY. THE INBD T/E MID FLAP PN 65B02025-35, SN 000320. (DISPOSITION IS TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS EO 4457A394; DVI EVERY 20 FLIGHT CYCLES; AND REPLACE THE SEAL ASSY (PN 65B08436-55) PRIOR TO THE ACCUMULATION OF 1,000 FH (FLIGHT HOURS) AFTER PART 1.)
